# SDR EIAA2008102800062

- Difficulty date: October 27, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- Aircraft time: 96,612 hours, 21,624 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 228
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK STA 228 UPPER CHORD AT BL L11 TO R33 FOUND CRACKED, MAIN DECK BS 228 FLOORBEAM UPPER CHORD AT LBL11 TO RBL33.  REPAIRED AS PER TAECO EA 53-0062.
